# SDR BA08020

- Difficulty date: May 29, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: 71N211401
- Condition: Broken
- Location: P4.95
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAN  FLT 735  EN ROUTE MAN TO PHL.  DURING TAKEOFF ROLL, ECAM MESSAGE 'L ENG EPR MODE FAULT' WAS GENERATED.  THE FLIGHT REJECTED THE TAKEOFF AT APPROXIMATELY 100 KNOTS AND MADE A HIGH ENERGY STOP.  THE REJECTED TAKEOFF RESULTED IN A BLOWN NUMBER ONE TIRE.  THE AIRCRAFT REQUIRED TO BE TOWED BACK TO THE GATE.  MAINTENANCE FOUND THE P4.95 SENSE LINE BROKEN AT CLAMP.  MAINTENANCE REPLACED THE P4.95 SENSE LINE.
